# SDR SIMA20170303001

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,962 hours, 28,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 251DF HAS BROKEN WIRES.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
